Alert archive / California / Winter Storm Warnings in 2015
Winter Storm Warning 2, NWS Hanford, CA
NWS Hanford, CA issued this winter storm warning at May 13, 2015, 12:04 PM PDT. It took effect at May 14, 2015, 11:00 AM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 13, 2015, 12:04 PM PDT (19:04 UTC)
- In effect from
- May 14, 2015, 11:00 AM PDT
- Expired
- May 15, 2015, 5:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
154 WWUS46 KHNX 131904 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1204 PM PDT WED MAY 13 2015 CAZ096-140400- /O.UPG.KHNX.WS.A.0002.150514T1200Z-150515T0600Z/ /O.NEW.KHNX.WS.W.0002.150514T1800Z-150515T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- INCLUDING THE CITY OF...SHAVER LAKE 1204 PM PDT WED MAY 13 2015 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...4 TO 6 INCHES AT 6000 FEET WITH LOCAL AMOUNTS UP TO 10 INCHES NEAR THE CREST. * TIMING...SNOW SHOWERS BEGINNING THURSDAY MORNING. HEAVY SNOW SHOWERS ARE POSSIBLE THURSDAY AFTERNOON AND EARLY THURSDAY EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 120 OVER TIOGA PASS AND TRAVELERS USING THIS HIGHWAY. ALSO FOR HIGHWAY 41 IN YOSEMITE PARK...AND HIGHWAY 168 NEAR HUNTINGTON LAKE. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ097-140400- /O.NEW.KHNX.WW.Y.0006.150514T1800Z-150515T1200Z/ TULARE COUNTY MOUNTAINS- INCLUDING THE CITY OF...LODGEPOLE 1204 PM PDT WED MAY 13 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY. * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...2 TO 4 INCHES AT 6000 FEET WITH LOCAL AMOUNTS UP TO 8 INCHES NEAR THE CREST. * TIMING...SNOW SHOWERS BEGINNING THURSDAY MORNING. HEAVY SNOW SHOWERS ARE POSSIBLE THURSDAY AFTERNOON AND EARLY THURSDAY EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 180 IN KINGS CANYON NATIONAL PARK AND GENERALS HIGHWAY IN SEQUOIA NATIONAL PARK. ALSO FOR HIGHWAY 190 NEAR PONDEROSA. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DS
5 follow-up statements
359 WWUS46 KHNX 140345 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 845 PM PDT WED MAY 13 2015 CAZ096-141200- /O.CON.KHNX.WS.W.0002.150514T1800Z-150515T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- INCLUDING THE CITY OF...SHAVER LAKE 845 PM PDT WED MAY 13 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY... * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...4 TO 6 INCHES AT 6000 FEET WITH LOCAL AMOUNTS UP TO 10 INCHES NEAR THE CREST. * TIMING...SNOW SHOWERS BEGINNING THURSDAY MORNING. HEAVY SNOW SHOWERS ARE POSSIBLE THURSDAY AFTERNOON AND EARLY THURSDAY EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 120 OVER TIOGA PASS AND TRAVELERS USING THIS HIGHWAY. ALSO FOR HIGHWAY 41 IN YOSEMITE PARK...AND HIGHWAY 168 NEAR HUNTINGTON LAKE. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ097-141200- /O.CON.KHNX.WW.Y.0006.150514T1800Z-150515T1200Z/ TULARE COUNTY MOUNTAINS- INCLUDING THE CITY OF...LODGEPOLE 845 PM PDT WED MAY 13 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY... * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...2 TO 4 INCHES AT 6000 FEET WITH LOCAL AMOUNTS UP TO 8 INCHES NEAR THE CREST. * TIMING...SNOW SHOWERS BEGINNING THURSDAY MORNING. HEAVY SNOW SHOWERS ARE POSSIBLE THURSDAY AFTERNOON AND EARLY THURSDAY EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 180 IN KINGS CANYON NATIONAL PARK AND GENERALS HIGHWAY IN SEQUOIA NATIONAL PARK. ALSO FOR HIGHWAY 190 NEAR PONDEROSA. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SANGER WEATHER.GOV/HANFORD
961 WWUS46 KHNX 140907 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 207 AM PDT THU MAY 14 2015 CAZ096-142000- /O.CON.KHNX.WS.W.0002.150514T1800Z-150515T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- INCLUDING THE CITY OF...SHAVER LAKE 207 AM PDT THU MAY 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT FRIDAY... * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...4 TO 6 INCHES ABOVE 6000 FEET WITH LOCAL AMOUNTS UP TO 8 INCHES NEAR THE CREST. * TIMING...LATE THIS MORNING THROUGH EARLY FRIDAY MORNING. HEAVY SNOW SHOWERS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 120 OVER TIOGA PASS AND TRAVELERS USING THIS HIGHWAY. ALSO FOR HIGHWAY 41 IN YOSEMITE PARK...AND HIGHWAY 168 NEAR HUNTINGTON LAKE. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ095-142000- /O.EXB.KHNX.WW.Y.0006.150515T0100Z-150515T1800Z/ KERN COUNTY MOUNTAINS- 207 AM PDT THU MAY 14 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM PDT FRIDAY. * SNOW ACCUMULATION...1 TO 2 INCHES ABOVE 6000 FEET. * HAZARD TYPE...SNOW. * TIMING...THIS EVENING THROUGH LATE FRIDAY MORNING. * IMPACTS...WINTERY DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ097-142000- /O.CON.KHNX.WW.Y.0006.150514T1800Z-150515T1200Z/ TULARE COUNTY MOUNTAINS- INCLUDING THE CITY OF...LODGEPOLE 207 AM PDT THU MAY 14 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT FRIDAY... * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...2 TO 4 INCHES ABOVE 6000 FEET. * TIMING...LATE THIS MORNING THROUGH EARLY FRIDAY MORNING. HEAVY SNOW SHOWERS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 180 IN KINGS CANYON NATIONAL PARK AND GENERALS HIGHWAY IN SEQUOIA NATIONAL PARK. ALSO FOR HIGHWAY 190 NEAR PONDEROSA. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ RILEY
631 WWUS46 KHNX 141947 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1247 PM PDT THU MAY 14 2015 CAZ096-150400- /O.CON.KHNX.WS.W.0002.000000T0000Z-150515T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- INCLUDING THE CITY OF...SHAVER LAKE 1247 PM PDT THU MAY 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * TIMING...SNOW SHOWERS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. LOCALLY HEAVY SNOW IS POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 120 OVER TIOGA PASS AND TRAVELERS USING THIS HIGHWAY. ALSO FOR HIGHWAY 41 IN YOSEMITE PARK...AND HIGHWAY 168 NEAR HUNTINGTON LAKE. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. * TEMPERATURES...IN THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ097-150400- /O.CON.KHNX.WW.Y.0006.000000T0000Z-150515T1200Z/ TULARE COUNTY MOUNTAINS- INCLUDING THE CITY OF...LODGEPOLE 1247 PM PDT THU MAY 14 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...1 TO 3 INCHES. * TIMING...THROUGH EARLY FRIDAY MORNING. HEAVY SNOW SHOWERS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 180 IN KINGS CANYON NATIONAL PARK AND GENERALS HIGHWAY IN SEQUOIA NATIONAL PARK. ALSO FOR HIGHWAY 190 NEAR PONDEROSA. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. * TEMPERATURES...IN THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ095-150400- /O.CON.KHNX.WW.Y.0006.150515T0100Z-150515T1800Z/ KERN COUNTY MOUNTAINS- 1247 PM PDT THU MAY 14 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM PDT FRIDAY... * SNOW ACCUMULATION...1 TO 2 INCHES ABOVE 6000 FEET. * HAZARD TYPE...SNOW. * TIMING...THIS EVENING THROUGH LATE FRIDAY MORNING. * IMPACTS...WINTERY DRIVING CONDITIONS AFFECTING GREENHORN SUMMIT ALONG HIGHWAY 155. ROADS IN AND NEAR ALPINE FOREST AND UPPER BEAR VALLEY SPRINGS IN ADDITION TO PINE MOUNTAIN CLUB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DUDLEY
048 WWUS46 KHNX 150336 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 836 PM PDT THU MAY 14 2015 CAZ096-151145- /O.CON.KHNX.WS.W.0002.000000T0000Z-150515T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- INCLUDING THE CITY OF...SHAVER LAKE 836 PM PDT THU MAY 14 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * TIMING...SNOW SHOWERS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. LOCALLY HEAVY SNOW IS POSSIBLE THIS EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 120 OVER TIOGA PASS AND TRAVELERS USING THIS HIGHWAY. ALSO FOR HIGHWAY 41 IN YOSEMITE PARK...AND HIGHWAY 168 NEAR HUNTINGTON LAKE. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ097-151145- /O.CON.KHNX.WW.Y.0006.000000T0000Z-150515T1200Z/ TULARE COUNTY MOUNTAINS- INCLUDING THE CITY OF...LODGEPOLE 836 PM PDT THU MAY 14 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...1 TO 3 INCHES. * TIMING...SNOW SHOWERS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. HEAVY SNOW SHOWERS ARE POSSIBLE THIS EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 180 IN KINGS CANYON NATIONAL PARK AND GENERALS HIGHWAY IN SEQUOIA NATIONAL PARK. ALSO FOR HIGHWAY 190 NEAR PONDEROSA. BACK COUNTRY CAMPERS AND HIKERS WILL LIKELY SEE RAPID CHANGES IN THE WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ095-151145- /O.CON.KHNX.WW.Y.0006.000000T0000Z-150515T1800Z/ KERN COUNTY MOUNTAINS- 836 PM PDT THU MAY 14 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... * SNOW ACCUMULATION...1 TO 2 INCHES ABOVE 6000 FEET. * HAZARD TYPE...SNOW. * TIMING...SNOW SHOWERS WILL CONTINUE THROUGH LATE FRIDAY MORNING. * IMPACTS...WINTRY DRIVING CONDITIONS AFFECTING GREENHORN SUMMIT ALONG HIGHWAY 155. ROADS IN AND NEAR ALPINE FOREST AND UPPER BEAR VALLEY SPRINGS IN ADDITION TO PINE MOUNTAIN CLUB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SANGER WEATHER.GOV/HANFORD
155 WWUS46 KHNX 151214 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 514 AM PDT FRI MAY 15 2015 CAZ096-152030- /O.EXP.KHNX.WS.W.0002.000000T0000Z-150515T1200Z/ /O.EXB.KHNX.WW.Y.0006.000000T0000Z-150516T0300Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- INCLUDING THE CITIES OF...SHAVER LAKE...YOSEMITE VALLEY 514 AM PDT FRI MAY 15 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WINTER STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...1 TO 3 INCHES. * TIMING...ADDITIONAL MODERATE SNOW SHOWERS WILL DEVELOP THROUGH EARLY THIS EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 120 OVER TIOGA PASS AND TRAVELERS USING THIS HIGHWAY. ALSO FOR HIGHWAY 41 IN YOSEMITE PARK...AND HIGHWAY 168 NEAR HUNTINGTON LAKE. BACK COUNTRY CAMPERS AND HIKERS WILL EXPERIENCE WINTERLIKE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ097-152030- /O.EXP.KHNX.WW.Y.0006.000000T0000Z-150515T1200Z/ /O.NEW.KHNX.WW.Y.0007.150515T1214Z-150516T0300Z/ TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...CAMP NELSON...GIANT FOREST... JOHNSONDALE...LODGEPOLE 514 AM PDT FRI MAY 15 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WINTER WEATHER ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * HAZARD TYPE...SNOW. * SNOW ACCUMULATIONS...1 TO 3 INCHES. * TIMING...ADDITIONAL MODERATE SNOW SHOWERS WILL DEVELOP THROUGH EARLY THIS EVENING. * IMPACTS...BIGGEST CONCERN WILL BE FOR HIGHWAY 180 IN KINGS CANYON NATIONAL PARK AND GENERALS HIGHWAY IN SEQUOIA NATIONAL PARK. ALSO FOR HIGHWAY 190 NEAR PONDEROSA. BACK COUNTRY CAMPERS AND HIKERS WILL EXPERIENCE WINTERLIKE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ095-152030- /O.EXT.KHNX.WW.Y.0006.000000T0000Z-150516T0300Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 514 AM PDT FRI MAY 15 2015 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... * SNOW ACCUMULATION...1 TO 3 INCHES ABOVE 5500 FEET. * HAZARD TYPE...SNOW. * TIMING...ADDITIONAL MODERATE SNOW SHOWERS WILL DEVELOP THROUGH EARLY THIS EVENING. * IMPACTS...WINTRY DRIVING CONDITIONS AFFECTING GREENHORN SUMMIT ALONG HIGHWAY 155. ROADS IN AND NEAR ALPINE FOREST AND UPPER BEAR VALLEY SPRINGS IN ADDITION TO PINE MOUNTAIN CLUB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at May 13, 3:05 AM PDT, 8 hours 59 minutes earlier.
Area forecast discussion, May 13, 3:05 AM PDT, 8 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
305 AM PDT WED MAY 13 2015
.SYNOPSIS...
A COOLING TREND WILL BE PRESENT OVER CENTRAL CALIFORNIA THROUGH THE
END OF THE WORK WEEK. A STORM SYSTEM WILL MOVE INTO CALIFORNIA ON
THURSDAY INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS FOR THE
LOWER ELEVATIONS AND SNOW FOR THE HIGHER ELEVATIONS THURSDAY AND
FRIDAY.
&&
.DISCUSSION...
UNSETTLED CONDITIONS EXPECTED DURING THE NEXT FEW DAYS AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. THE FIRST IN
THE SERIES MOVED THROUGH NORTHERN CALIFORNIA ON TUESDAY...BRINGING
THE START OF THE COOLING TREND AND AN INCREASE IN SURFACE WINDS.
SO FAR THIS MORNING...TEMPERATURES HAVE SEEN LITTLE CHANGE AS
OVERNIGHT LOWS REMAIN IN THE LOWER TO MID 50S. YET...THE BIGGEST
CHANGE HAVE BEEN WITH THE AFTERNOON HIGHS AS MANY LOCATIONS
DROPPED BY AS MUCH AS 10 DEG-F FROM VALUES ON MONDAY AFTERNOON. IN
ADDITION...THE SURFACE PRESSURE GRADIENT HAS BECOME ONSHORE AND
TIGHTEN TO JUST OVER 9.0MB FROM SFO TO LAS. AT THIS LEVEL...HIGHER
WIND SPEEDS HAVE DEVELOPED ACROSS THE AREA WITH SEVERAL LOCATIONS
IN THE SAN JOAQUIN VALLEY REPORTING SPEEDS GUSTING UP TO 15 TO 25
MPH. FURTHERMORE...ABOVE THE SURFACE LAYER...WIND PROFILER DATA
REPORTED SPEEDS OF 25 TO 35 MPH AT THE 5000 TO 6000 FOOT LEVEL.
NOW THAT THE FIRST DISTURBANCE LIFTS TO THE EAST...THE SECOND IN
THE SERIES OF DISTURBANCES WILL DROP SOUTH JUST OFF THE PACIFIC
NORTH/CALIFORNIA COAST BEFORE SHIFTING EASTWARD. CURRENT TIMING
HAS THE DISTURBANCE INFLUENCING CENTRAL CALIFORNIA/S WEATHER ON
THURSDAY. THEREFORE...CLOUDS/WINDS AND COOLING WILL BE OBSERVED
THIS WEDNESDAY WITH A MORE ACTIVE THURSDAY...WEATHER-WISE.
ENSEMBLE MODELS SHOWING INCREASED CONFIDENCE IN PROGGING THE
UPPER LOW TO DROP DUE SOUTH JUST OFF THE CALIFORNIA COAST. MODELS
CONTINUE TO SHOW THE BULK OF THE INSTABILITY AND COLD AIR JUST OFF
COAST //WEST OF THE BAY AREA// THURSDAY MORNING...THEN SHIFTING
THE UNSETTLED CONDITIONS EASTWARD AND INTO CENTRAL CAL DURING THE
AFTERNOON HOURS. THEREFORE...CONFIDENCE IS INCREASING THE THURSDAY
WILL SEE RAIN/SNOW AND AFTERNOON THUNDERSTORM ACTIVITY JUST BEFORE
THE UPPER LOW MAKES LANDFALL ON FRIDAY MORNING. DUE TO THE FACT
THAT THE UPPER LOW WILL TAKE A MORE SOUTHERN CALIFORNIA TRAJECTORY
...PRECIP AMOUNTS MAY HAVE TO BE ADJUSTED AS KERN COUNTY MAY SEE
HIGHER VALUES FROM THURSDAY AFTERNOON THROUGH EARLY FRIDAY
MORNING.
WILL KEEP WINTER STORM WATCH IN PLACE AS MUCH OF THE DISTRICT WILL
SEE PRECIP FROM THIS CONVECTIVE EVENT. MODEL PRECIP-WATER PROGS
DO SHOW A SURGE OF HIGHER MOISTURE PUSHING THROUGH THE REGION
DURING THE PRECIP EVENT. THEREFORE...CERTAINTY IS GROWING ON
POSSIBLE HEAVIER PRECIP. FURTHERMORE...MODEL SNOW LEVEL CONTINUES
TO INDICATE SNOW LOWERING TO AROUND THE 6000 FEET MARK. THEREFORE
...WILL MAKE LITTLE CHANGES TO THE CURRENT FORECAST PACKAGE AND
TRANSITION TO POSSIBLE WARNING/ADVISORY CRITERIA DURING THE LATTER
PART OF THIS MORNING. UNSETTLE CONDITIONS MAY CONTINUE THROUGH THE
WEEKEND AND INTO THE MIDDLE PART OF NEXT WEEK AS SHOWERS PERSIST
FOR SEVERAL MORE DAYS.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL OVER THE CENTRAL CALIFORNIA INTERIOR
DURING THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 05-13 103:1976 64:1998 66:2013 43:1951
KFAT 05-14 102:1972 64:1957 68:2013 43:1955
KFAT 05-15 102:2014 60:1953 70:2006 42:1955
KBFL 05-13 107:1976 65:1998 74:1976 34:1907
KBFL 05-14 102:1979 64:1949 72:1976 40:1918
KBFL 05-15 103:1927 60:1953 71:1972 36:1918
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY EVENING
ABOVE 6000 FEET FOR THE CAZ096.
&&
PUBLIC...MOLINA
AVN/FW...RILEY
SYNOPSIS...RILEY
WEATHER.GOV/HANFORDHazardous weather outlook, May 13, 5:30 AM PDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 530 AM PDT WED MAY 13 2015 CAZ089>094-141230- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 530 AM PDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS OF THE SOUTHERN SIERRA NEVADA. ...THUNDERSTORMS POSSIBLE THURSDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * TIMING: PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS ON THURSDAY. * LOCATIONS: THUNDERSTORMS COULD AFFECT ANY LOCATION IN THE SAN JOAQUIN VALLEY OR ADJACENT FOOTHILLS. * IMPACTS: DANGEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEFLY STRONG AND GUSTY WINDS. MINOR STREET FLOODING POSSIBLE. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-098-099-141230- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 530 AM PDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. ...THUNDERSTORMS POSSIBLE THURSDAY AND FRIDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * TIMING: PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS ON THURSDAY AND FRIDAY. * LOCATIONS: THUNDERSTORMS COULD AFFECT ANY LOCATION IN THE SOUTHERN SIERRA NEVADA...AS WELL AS IN THE KERN COUNTY MOUNTAIN AND DESERT AREAS. * IMPACTS: DANGEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEFLY STRONG AND GUSTY WINDS. MINOR STREET FLOODING POSSIBLE. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 12:04 PM PDT | Winter Weather Advisory | HNX | 56 hr |
Nearby
Winter Storm Warnings in California, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.